# SDR SWAA2022052397547

- Difficulty date: April 25, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 643CR AT RT WING 2022-211550 / [01] REPLACED ACCESS PANEL 643CR AT RT WING IAW B737-700 AMM 27-51?28-400-804 STEP 9 H(4).;[02] REPLACED ACCESS PANEL 643CR AT RT WING IAW B737-700 AMM 27-51?28-400-804 STEP 9 H(4).
